# SDR SWAA2022012873034

- Difficulty date: June 26, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 21,122 hours, 12,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF HAS DELAMINATIONS ON UPPER SURFACE. / ORDERED AND RECEIVED NEW FLOOR PANEL TO BE INSTALLED ON J-PANEL 231 CLOSE
